Stability of Kleinian groups
Doklady Akademii Nauk, Tome 216 (1974) no. 3, pp. 488-490
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_3_a4,
author = {S. L. Krushkal'},
title = {Stability of {Kleinian} groups},
journal = {Doklady Akademii Nauk},
pages = {488--490},
year = {1974},
volume = {216},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_3_a4/}
}
S. L. Krushkal'. Stability of Kleinian groups. Doklady Akademii Nauk, Tome 216 (1974) no. 3, pp. 488-490. http://geodesic.mathdoc.fr/item/DAN_1974_216_3_a4/